2 doctors weighed in:
What is the treatment for vitamin B12 overdose?
2 doctors weighed in

In brief: None
You can't overdose on b12.

In brief: None
You can't overdose on b12.
Dr. William Shaffer
Dr. William Shaffer
Thank
Dr. Kelty Baker
Internal Medicine - Hematology
In brief: Vitamin B12 overdose
Too much vitamin B12 can cause mild diarrhea, skin rashes, hives, breathing problems, heart palpitations, panic attacks, and insomnia.
The symptoms typically disappear within a few hours, as the excess B12 is flushed from the system, so no specific treatment is required.

In brief: Vitamin B12 overdose
Too much vitamin B12 can cause mild diarrhea, skin rashes, hives, breathing problems, heart palpitations, panic attacks, and insomnia.
The symptoms typically disappear within a few hours, as the excess B12 is flushed from the system, so no specific treatment is required.
Dr. Kelty Baker
Dr. Kelty Baker
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors